MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ETRAP - POLYP TRAP

UNITED STATES ENDOSCOPY GROUP, INC. ETRAP - POLYP TRAP
Model Number 711099
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris account manager reported that the user facility agreed to receive additional training on the use of their etrap polyp trap.The instructions for use gives the user the following information: "inspect the package and device for shipping or handling damage, i.E.Cracked clear vessel, bent, misshapen, or missing specimen retrieval strainer(s), cracked, torn, or missing connection tube.If damage is evident: do not use these devices, save them for return, and contact your local product specialist.Caution: hang trap ensuring that the suction canister's tubing does not kink.Kinked tubing will prevent the etrap from functioning properly or may decrease or eliminate the ability to suction effectively." the device history record of the lot subject of the reported event was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.Without the return or inspection of the subject device, a root cause cannot be determined.A follow-up report will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported during a patient procedure that the suction cups on their etrap polyp trap did not seal properly.It has been reported the facility was able to retrieve the polyp and discarded after use.No report of injury.

Brand Name
ETRAP - POLYP TRAP
Common Device Name
POLYP TRAP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key18946841
Report Number1528319-2024-00020
Device Sequence Number15466669
Product Code KDQ
UDI-Device Identifier00724995184728
UDI-Public00724995184728
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number711099
Device Catalogue Number711099
Device Lot Number7877033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown